# SDR AWXA200300690

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,803 hours, 38,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY PATH LIGHTING DID NOT ILLUMINATE AT L1 & R1 DOORS, AND SEAT ROWS 1-4.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY EXIT LIGHTING POWER SUPPLY AND REPAIRED A BROKEN WIRE AT POWER SUPPLY CONNECTOR.  OPERATIONAL CHECK WAS GOOD.  PART NAME; POWER SUPPLY, MFG; RADIANT ILLUM, P/N 100865.
